



# **Supplementary Regulations of Event**

#### CEZ CHAMPIONSHIP ROUND IX.

## RALLYCROSS NATIONAL CHAMPIONSHIP ROUND VII.

## AUSTRIAN CHAMPIONSHIP ROUND VII.

Venue: Nyirád, Nyirád Racing Center

Date:23-25.09.2022.

The organizer emphasises that the event is organised according to the current pandemic regulations.

## **Chapters:**

- 1. Time schedules and locations
- 2. Organisation
- 3. Organizer
- 4. Track
- 5. The officers of the race
- 6. Entry and insurance
- 7. Prize giving ceremony
- 8. Reservation of rights and the responsibility of the starters
- 9. Protection of the environment
- 10. Safety regulations
- 11. Checkings
- 12. Running of the event
- 13. Parc Fermé, Results Protests





## 1. Program

23. August 2022. The release of the regulation
16. September 2022. Closing date normal fee
21. September 2022. Closing date high fee

Place of race office: Downstairs of the building

Place of administrative checking: in the administration office

Place of technical checking: Scrutineering place

Official notice board – **ONLINE** : www.chronomoto.hu

## 23.09.2022. (Friday)

- ➤ 10:00 Paddock opening for truck, bus
- ➤ 12:00 Paddock opening for everyone
- ➤ 10:00 Race office opening
- ➤ 12:00-12:30 Registration of technical passports (according to pre-registration)
- ➤ 13:00-18:00 Administrative checking
- ➤ 13:30-18:30 Technical checking

## 24.09.2022 (Saturday)

- > 7:30 Drivers briefing (Red tent) Obligatory for everyone!
- > 7:50 I. Stewards Meeting
- > 8:00- I. Free practice (3 laps)
- > 9:00 I. Placement of the starting grid for the 1<sup>st</sup> qualification
- > 9:30 II. Free practice (3 laps)
- ➤ 11:30 I. Qualification race (4 laps)
- ➤ 14:30- II. Qualification race(4 laps)

#### 25.09.2022 (Sunday)

- > 8:00 III. Qualification race (4 laps)
- ➤ 11:00 Driver's Presentation
- > 12:00 Semi-finals (6 laps)
- ➤ 14:00 II. Stewards Meeting
- ➤ 14:30 Final races (6 laps)
- ➤ 10 minutes after the Final races—III. Stewards Meeting
- ➤ 17:00 Prize-giving ceremony

During the race, the use of motorbikes, quads, electric scooters and electric bicycles is prohibited in the paddock. Anyone who violates this will be fined by the Steward.

## 2. Organisation

The organizer organises the National Rallycross Championship Race VII. according to the regulation of FIA, of MNASZ and of Rallycross Alapkiírás valid for 2022.

#### 3. Organizer

The organizer of the race: Nyirád Racing Center Kft Address: 6727 Szeged, Lant u. 8.

Telephone: +36305208774

E-mail: gyurisorsi@gmail.com

The Nyirád Racing Center can be found to the north, 25kms from Lake Balaton.

The track is on the outskirt of Nyirád, to the southwest from the village, about 5kms. The track can only be accessed from the east, from the road Tapolca-Nyirád, the service road is shown by a sign!

GPS: N: 46 o 58' 11",E: 17 o 25' 00"

## 4. General conditions, track description

#### Generalities

The event is assessed in the CEZ Championship, in the Hungarian Rallycross Championship and in the Austrian Championship 2022.

# **Track description**

-Location: Nyirád, Nyirád Racing Center

-Phone: +36305208774

-Length: 1220m with a joker lap: 1290m -The width of the track at the Start: 15m Width: 12-16m -The consistence of the track: 48% gravel 52% asphalt

The track is counter clockwise!

#### 5. The officers of the race

Chairman of the Stewards:

Member of Stewards:

Member of Stewards:

Budai Boglárka

Slaven Dedic

Leopold Freistatter

Drivers' Advisor: tba

Race director:

Deputy of race director:

Chief of track marshals:

Race secretary:

Chief technical controller:

Chief Timekeeper:

Safety Chief:

Eri Gergely

Perényi László

Laczkó László

Gyuris Orsolya

Szilágyi Béla

Boros-Józsa Anita

Tápai István

Driver's liaison officer: Ujházi Béla, dr. Tóth Katalin

Doctor: dr. Ahmed Al-Rashed

#### 6. Entry and insurance

Registrations can be made on the on-line surface of the Off Road Department:

#### https://www.chronomoto.hu/offroad

In case the driver's start intention comes up against any difficulties, the driver is obliged to inform the organizer in written form- e-mail, fax or in printed form- as soon as the problem occurs until the start of the administrative checking the latest.

In case of ignorance, the OFRB imposes a fine of 10.000 Ft.

To be able to register, the proof of payment or its copy has to be attached to the entry, without it, the registration is invalid.

The entry fee is payable on the bank account Nyirád Racing Center Kft 11600006-000000000-96330854 at Erste Bank or can be paid on a pink cheque. In both cases, please, write the racer(s)' name(s) in the Message field.

HUF: 11600006-00000000-96330854 EUR: HU1411600006000000097564120 SWIFT: GIBAHUHB

Entry fee:	SuperCars	75.000 Ft	220 €
	Super1600	75.000 Ft	220€
	SuperTouringCars	75.000 Ft	220€
	Magyar Kupa	50.000 Ft	
	Astra Kupa	50.000 Ft	
	Hankook Racer Cup	50.000 Ft	
	MX5 Kupa	50.000 Ft	
	Swift Hybrid RX Cup	50.000 Ft	
	Junior Kupa	40.000 Ft	

The above listed amounts include the entry fee, the insurance and the paddock usage right. The listed fees are gross amounts.

## **Entrance permission**

The organizer provides service tickets for 5 persons of each racer (driver + 4 persons) and a ticket (car ticket), which can be received at the scene (the Paddock gate) on arrival. There is a further opportunity to purchase a 2-day ticket only by prior arrangement for a discount 5000Ft.

Place of the paddock is limited. Due to the expected number of entrants, please park your cars on Sümeg's road on Saturday and Sunday. Entry is still possible from Tapolca, from the cash deskes. Parking will be helped by security guards.

#### **Timing:**

There is transponder timing during the race. Every driver is obliged to use a transponder. Those drivers who do not have an own transponder can hire one for the race for 3,000,-HUF at the administration checking.

# **Insurance**

Every driver has to be insured by a Racer's insurance. As part of the entry, the racer has to take out liability insurance in case of damage for a third person. The insurance is in effect from the start and expires at the end of the race or at the moment of an elimination or exclusion of the race.

The entry fee includes the insurance fee!

#### 7. Prize giving ceremony

It is according to the basic Regulation. Prize giving ceremony is held in the Pre-grid hall.

#### 8. Reservation of rights and the responsibility of the starters

The organizer reserves the right to change the current Regulation until the beginning of the race with the following conditions: in case of a change, the racers are informed with an executive order including a date and an order number, which is approved by the department in advance, from the start of the race this right applies to the Stewards. By signing the registration form, the racers subject themselves to the regulations of the Regulation of the Event and the executive orders. Participating the race is the risk of the racers. By signing the registration sheet, the racers state, they have no claims for damages towards the organizer resp. they waive a claim for damages.

#### 9. Environment protection regulations

Each driver has to have an at least 4x5 m plastic foil at the place provided for the team, where repair work is done on the car in order to avoid pollution caused by any leakage and a 150 litre plastic bin liner to collect rubbish/waste.

Charging electric cars in the paddock area is strictly prohibited!

## 10. Safety regulations

Each driver has to have a minimum 6kg loaded fire extinguisher in working order at their own paddock area. Each participant is obliged to keep the current pandemic regulations!

## 11. Checkings

#### **Administrative checkings**

Only the drivers have to take part in the controlling process, which takes place in the administrative office. Administrative takeover is only for **VALID** technical passport holders!

## **Order of Administrative checking**

•	13:00-13:40 – Astra Kupa	(40 min)
•	13:40-14:10 – MX5 Kupa	(30 min)
•	14:10-14:40 – Magyar Kupa	(30 min)
•	14:40-15:20 – SuperTouringCars	(40 min)
•	15:20-15:50 – Super 1600	(30 min)
•	15:50-16:20 – SuperCar	(30 min)
•	16:20-16:40 – Swift Hybrid RX Cup	(20 min)
•	16:40-17:20 – Junior Kupa	(40 min)
•	17:20-18:00 – Hankook Racer Cup	(40 min)
	Administrative checking only for those	with car documents!

## **Scrutineering – Technical checking**

Every participating racing-car has to turn up at the technical checking. (Scrutineering Checking Place) The Start permission can be withdrawn from every car that turns up after the end of the technical takeover. Tyre warmer or any kinds of device that keep either dry or wet tyres warm are forbidden.

#### **Order of Scrutineering**

•	ruci of berumicering	
<b>♦</b>	13:30-14:10 – Astra Kupa	(40 min)
•	14:10-14:40 – MX5 Kupa	(30 min)
•	14:40-15:10 – Magyar Kupa	(30 min)
•	15:10-15:50 - SuperTouringCar	(40 min)
•	15:50-16:20 - Super 1600	(30 min)
•	16:20-16:50 – SuperCar	(30 min)
•	16:50-17:10 – Swift Hybrid RX Cup	(20 min)
•	17:10-17:50 – Junior Kupa	(40 min)
<b>♦</b>	17:50-18:30 – Hankook Racer Cup	(40 min)

#### 12. The event

Practice: A maximum of 10 cars can be on the track at the same time during practices. Each driver has to complete at least one timed lap during the practices. In case of failing this term, the Stewards make a decision about the Start permission of the driver. The races will be organised with a Joker lap.

The distance of the races: Practice: 3 laps

Qualification Heats: 4 laps Semi-finals and finals: 6 laps

#### 13. Parc Fermé, results - Protestation

#### Parc Fermé

After the final races of the event, those cars that have been flagged down in the final race or those racers excluded from the final with their cars have to drive directly to the official Parc Fermé, and the cars stay there at least 30 minutes after the publication of the results. The supervisors decide about the end of prohibition. In this zone, it is strictly forbidden to carry out any kind of repair work on the car, refilling is not permitted, either.

#### Results

Official notice board: www.chronomoto.hu

## **Protestation – notices of appeal**

Every protestation has to be handed in in writing, according to the regulations written in the Codex to the Race Director or to the Deputy Race Director, or in case of their absence any of the Sport Supervisors. The protestation fee has to be attached to the protestation, of which amount is 100.000Ft in case of a general protestation, and 100.000Ft in case of technical protestation. As far as the protestation requires the disassembly and assembly of any spare parts, a caution determined by the Stewards have to be paid by the party handing in the protestation. The participants have the right to give notice of appeal in accordance with clause 182. written in FIA International Sportcodex. (The participants - regardless their nationality- have the right to protest against the decisions or judgement applying to them made by the supervisors at the ASN belonging to the country where the decision or judgement was made. However, the participants have to report their intention of appeal in writing for the supervisors with the loss of their right of appeal in an hour from the publication of the decision applying to them. The protestation fee is 100.000. Ft.

Budapest, 23.09.2022.	
stamp	Orsolya Gyuris
	Nyirád Racing Center Kft
Notice approval	
MNASZ permission number: K-0661/2022.09.12	
	Ferenc Budai
	Head of Off-Road Department